On metrical theory of diophantine approximation over imaginary quadratic field
Acta Arithmetica, Tome 51 (1988) no. 4, pp. 393-403
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_51_4_393_403,
author = {Hitoshi Nakada},
title = {On metrical theory of diophantine approximation over imaginary quadratic field},
journal = {Acta Arithmetica},
pages = {393--403},
year = {1988},
volume = {51},
number = {4},
doi = {10.4064/aa-51-4-393-403},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-51-4-393-403/}
}
TY - JOUR AU - Hitoshi Nakada TI - On metrical theory of diophantine approximation over imaginary quadratic field JO - Acta Arithmetica PY - 1988 SP - 393 EP - 403 VL - 51 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-51-4-393-403/ DO - 10.4064/aa-51-4-393-403 LA - en ID - 10_4064_aa_51_4_393_403 ER -
Hitoshi Nakada. On metrical theory of diophantine approximation over imaginary quadratic field. Acta Arithmetica, Tome 51 (1988) no. 4, pp. 393-403. doi: 10.4064/aa-51-4-393-403
Cité par Sources :